# SDR USAA920071326

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 45,893 hours, 30,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072270
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - FPBH -  A .375 X .375 INCH L SHAPED CRACK ON FWD FRAME LOWER STOP FITTING OF FWD CARGO DOOR OPENING AT BS 440, S24R.  REMOVED DAMAGE, INSTALLED DOUBLER AND TRIPLER.  A 4000 FC REPETITIVE INSPECTION REQUIRED IAW US AIRWAYS EA-100077.
